MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. SCISSORS INSERT CEV607 6PK DIA 5MM; PFM16

INTEGRA MICROFRANCE S.A.S. SCISSORS INSERT CEV607 6PK DIA 5MM; PFM16
Catalog Number CEV607
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
End user: (b)(6).An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the complete scissors owned by the hospital is fully functional; however, the inserts/6pk dia 5mm scissors insert (cev607) "go jerky." it was reported that the device was not in contact with a patient.Another instrument was used to finalize the procedure.It was reported that there was a 30-minute delay/prolongation in surgical time.
 
Additional Manufacturer Narrative
The scissors insert cev607 6pk dia 5mm (cev607) were returned for evaluation: the device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: the returned scissors insert cev607 6pk dia 5mm were in used condition.The evaluation of the cissors insert cev607 6pk dia 5mm showed scissors cut well but were hard to use and snagged.They also had marks and dents on the blades.Root cause analysis: the reported complaint was confirmed.The electrosurgical instruments are intended to remove tissue and/or control bleeding.The received scissors cut well but were hard to use and snagged.They have marks and dents on the blades.The scissors were probably used to cut objects that were too hard, which damaged the blades and created friction that made them difficult to use.
 
Event or Problem Description
N/a.

Brand Name
SCISSORS INSERT CEV607 6PK DIA 5MM
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21943320
Report Number3003249645-2025-00015
Device Sequence Number8799775
Product Code GEI
UDI-Device Identifier10381780094241
UDI-Public10381780094241
Combination Product (Y/N)N
PMA/510(K) Number
K993655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV607
Device Lot Number7116820
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown